SIGN UP

.....chemist advice....

Avatar Image
Purple_Popple | 13:34 Sat 08th Jan 2011 | Body & Soul
14 Answers
Me again....I have tried calling NHS direct, no joy, have been hanging on for almost ten minutes....also their automated message read it can take upto 4 hours for a call back from them. Squad or anyone who is a chemist could they please advise me if i can take Prochlorperazine (stemetil) with Loprazolam - i really need to sleep....

Answers

1 to 14 of 14rss feed

Best Answer

No best answer has yet been selected by Purple_Popple. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Go to your local chemist, they will advise you if nobody on here can or ring your local Boots and ask to speak to the pharmacist.
The leaflets inside both your medications should tell you whether you can take them together.
Personally I would only take any of the benzodiazepines with anything else under medical supervision, I was on them for a while a long time ago, and had to be very careful about mixing medication.
I've used NHS Direct once to ask a very simple question - and it was hopeless so I won't be calling them again. I agree with Boxtops. Go to your local pharmacist. Short of seeing your GP, he's the best one to advise you.
Question Author
thanks Boxy, called Boots...got the advice i needed. Thanks again
As Loprazolam is a benzodiazepine,and according to quite a few websites this should not be taken if already taking Prochlorperazine.
As boxtops says,mixing medications can be dangerous.I wouldn't do so unless you are 100% advised medically to do so.
If the Pharmacist is not sure,try giving the Pharmacy at your local hospital a call,they deal with many more drugs than the chemist,and so may have more concrete advice for you.
Sorry,pipped at the post.
Hope it was good news!
I have used NHS Direct twice in the past 2 weeks and it was easy quick and efficient, wrong advice though, apart from 'go see your GP'
nhs direct are awful, you would have better luck with the local tarot card reader
I agree with cazz, the NHS direct is a waste of time and money.
I used NHS 24 in Scotland once and it was 'OK'.
Had to call them twice to get a call back from a nurse rather than speaking to a receptionist type, then good reassuring advice from the nurse.
'Monitor the situation, call us back if it gets worse and see your GP in the morning'.
OK, nothing I couldn't have worked out for myself, but it feels better to have someone else tell you this.
I would have no hesitation in calling 999 if I thought I had a real emergency .
Question Author
Well, hello all ! ! The chemist said i could take both medicines together and I did so....15 minutes later nodded off and slept deeply, woke up about 20 minutes ago and ......apart from slightly woozey & dizzy still - MY PAIN IN THE HEAD HAS LEFT THE BUILDING....at the moment, fingers crossed it stays away and I get to sleep tonight okay....thank you all for your help and assurance - nice to know you were all quick to help out....thanks and i wish you all a good evening ! x x
thats good to hear! I hope you are back to normal soon enough x
-- answer removed --
Eddie
NHS Direct cost £22 million in start up costs. In 2000-2001 it cost £78 million to run. Projected running costs for 2001-2002 are £99 million as usage doubles.

God knows how much it is costing 8 years on.
Every call to NHS Direct costs £25
Every phone call to the Government's health helpline costs the taxpayer £25, new figures show, which is as much as a visit from a patient to a GP.

The official statistics have come to light just a week after the service was criticised for spending £225,000 translating services into languages like Laotian and Cherokee.

Last week it was revealed that the service had translated its services into 160 languages, including many spoken by almost no-one in Britain.

Over 50% of NHS replies are "See your GP"

Total waste of money and should be abolished.
-- answer removed --

1 to 14 of 14rss feed

Do you know the answer?

.....chemist advice....

Answer Question >>